# SDR MWEA070253

- Difficulty date: October 17, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 57,085 hours, 50,166 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Damaged
- Location: Bs 1439.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DORSAL FIN ATTACH ANGLE HAS FASTENER HEAD PULLED THROUGH ANGLE, FRAME STATION 1439.9.  REMOVED FASTENER, FABRICATED AND INSTALLED ANGLE.
